On approximation of convolution classes

Authors

  • D. M. Bushev
  • I. R. Koval'chuk

Abstract

Asymptotic equalities are found for the least upper bounds of the best approximations of some convolution classes with even kernel in the metric of a space Lp.

Published

25.01.1993

Issue

Section

Research articles

How to Cite

Bushev, D. M., and I. R. Koval'chuk. “On Approximation of Convolution Classes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 1, Jan. 1993, pp. 26–31, https://umj.imath.kiev.ua/index.php/umj/article/view/5778.